Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been taking steroids for eales disease for over a decade. Now my gums are in a bad shape and I feel chilly if there is even a little chilly in the food. Kindly advice what to do. I am a 55 year old man. Also I am very highly constipated and normal laxatives do not work.

7 Doctors Answered
Sir consult the dentist in person. Exact condition cannot be explained verbally physically patients should be seen.
1 person found this helpful
Steriods has very bad side effects . I can only prescribe u a mouth wash called tantum which should be used half an hour before meal , this mouth wash makes the oral cavity numb where u will not feel chilly while eating but this is only temporary for permanent solution for your gums and this chilly of mouth u need to visit the dentist as soon as possible.
1 person found this helpful
Have your complete dental checkup and oral prophylaxis.This can be due to the stetoids u sre taking.Visit my clinic i can help better after clinical examination.
1 person found this helpful
Hi get ur blood sugar done . And taper down ur doses or change the steroid type. U will feel better
1 person found this helpful
Hi.You can try tablet " Sm-Fibro" once daily for 3 weeks ,there is no side effects .
1 person found this helpful
Do you smoke ? do you use tobbacco ? we can give you intra oral injection of some medicine which gives you relief in burning sensation while food
1 person found this helpful
Dear Sir, you need to get cleaning of your teeth and gums and visit a dentist.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.